MathSciNet Relay Station
MathSciNet bibliographic data
MR1950173 58J37 (58J50)
Petridis, Yiannis N.; Toth, John A. The remainder in Weyl's law for Heisenberg manifolds. J. Differential Geom. 60 (2002), no. 3, 455–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement